American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Victor Pereyra. Highly accurate numerical solution of casilinear elliptic boundary-value problems in $n$ dimensions . Math. Comp. 24 (1970) 771-783. MR 0288970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Blair Swartz and Burton Wendroff. Generalized finite-difference schemes . Math. Comp. 23 (1969) 37-49. MR 0239768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] P. L. Richman. Compressible fluid flow and the approximation of iterated integrals of a singular function . Math. Comp. 23 (1969) 355-372. MR 0242386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Theodore Katsanis. Numerical solution of symmetric positive differential equations . Math. Comp. 22 (1968) 763-783. MR 0245214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Heinz-Otto Kreiss and Einar Lundqvist. On difference approximations with wrong boundary values . Math. Comp. 22 (1968) 1-12. MR 0228193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Harvey S. Price. Monotone and oscillation matrices applied to finite difference approximations . Math. Comp. 22 (1968) 489-516. MR 0232550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dennis Eisen. Consistency conditions for difference schemes with singular coefficients . Math. Comp. 22 (1968) 347-351. MR 0228192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert E. Lynch and John R. Rice. Convergence rates of ${\rm ADI}$ methods with smooth initial error . Math. Comp. 22 (1968) 311-335. MR 0237109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Paul Concus. Numerical solution of the minimal surface equation . Math. Comp. 21 (1967) 340-350. MR 0229394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. V. Roberts and N. O. Weiss. Convective difference schemes . Math. Comp. 20 (1966) 272-299. MR 0198702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jay A. Leavitt. Methods and applications of power series . Math. Comp. 20 (1966) 46-52. MR 0187402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. B. Kellogg. Difference equations on a mesh arising from a general triangulation . Math. Comp. 18 (1964) 203-210. MR 0177517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] James H. Bramble and Bert E. Hubbard. New monotone type approximations for elliptic problems . Math. Comp. 18 (1964) 349-367. MR 0165702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bart J. Daly. The stability properties of a coupled pair of non-linear partial difference equations . Math. Comp. 17 (1963) 346-360. MR 0154441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1